| Catalog Number |
06656021190 |
| Medical Device Problem Codes |
High Test Results (2457); Non Reproducible Results (4029)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/18/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The analyzer's serial number is (b)(6).The investigation noted that the customer had calibration issues.The investigation is ongoing.
Event or Problem Description
There was an allegation of questionable elecsys estradiol iii assay results for 1 patient sample on a cobas 6000 e 601 module.The initial result was >3000 pg/ml with a data flag.The sample was automatically diluted, and the result was 1242 pg/ml.This result was believed to be correct.Due to the discrepancy, the sample was retested without dilution, and the result was 1140 pg/ml.
Additional Manufacturer Narrative
The qc was low and out of range.The field service representative found the cause was bad calibration.He checked the calibration and found that the issue started after a calibration with higher results.Calibration and qc were performed.He performed checks and tests with acceptable results.After service, no issues were reported by the customer.The investigation determined the service actions resolved the issue.